# SDR USAA20110315BB017

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: UL14587
- Condition: Cracked
- Location: Lt Engine
- Part time: 73,141 hours
- Component: Compressor, Rroyce
- Component part number: M01623AA
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PHX  FLT 26  EN ROUTE OGG TO PHX.  THE CREW NOTED AN ODOR THAT STARTED ON THE GROUND, AND CONTINUED THROUGH CLIMB.  THE ODOR DISSIPATED AT CRUISE ALTITUDE.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT ENGINE HAS OIL LEAKING FROM THE NR 1 BEARING CAVITY.  MAINTENANCE REPLACED THE LEFT ENGINE.  VENDOR SHOP FINDINGS:  FOUND CRACKED/BROKEN LPC DISC REAR SEAL PANEL.
